PDA

View Full Version : (opioids) extreme butthurt days after plugging



sebastianbell
23-08-2010, 22:04
saturday and sunday i plugged hydrocodone (including the roughly 2g total of tylenol) and about 400mg of benadryl. the majority of plugging hydrocodone was done on saturday morning and i began experiencing pain on sunday. it continues today.

based on the cursory reading done on the dangers of plugging i suspect i'm experiencing pain due to rectal prolapse, probably because i did not always plug a solution of benadryl, but rather a gunky sort of mixture that i assumed my body would absorb no matter what. recent bowel movements show a bit of pink shit, for lack of a better word, attached to the bowel movements which i assume is the benadryl. i do not see anything resembling the vicodin. considering i felt the effects of it after plugging i am led to believe that it was mostly absorbed and my problems stem mostly from plugging the gunky benadryl. from now on i will only plug liquid solutions, but at this point is there anything i can do, pharmaceutically or otherwise, to relieve the pain?

edit: i would quantify "extreme butthurt" at about a 6-7 on the pain scale, with it reaching an 8 during and immediately after bowel movements

RazAtaz
23-08-2010, 22:50
Im sorry, I have no advice for you, but I had to break my first post seal to tell you that is the funniest title I have ever read. %)

dokomo
23-08-2010, 23:55
Its difficult to reccomend anything without knowing the problem. This could be anything from improper plugging technique/tools to an irritation caused by a component of one of the tablets. It seems most likely to me that you've somehow irritated or injured sensitive tissues in that area that are further irritated by bowel movements.

Best advice is to see a doctor, but if you won't do it, taking stool softeners might make bowel movements less painful. I would NOT recommend applying any sort of cream, suppository or enema simply because we don't know what is causing your pain and it could make the condition worse.

wtblife
24-08-2010, 00:05
How was the experience of the benadryl and vic btw?

jamesBrown
24-08-2010, 00:15
How many vic's did you stick up there? and in what form did you do it? I hope you crushed them and put them in a liquid solution first...but wouldnt that make ALOT of solution....theres alot of powder in those pills....

...unless you have a VERY low tolerance and only did a couple pills I can't imagine there being much less than a cupfull of water to shove up there.

homeydontplaythat
24-08-2010, 02:43
that pink stuff is probably blood.

thugpassion
24-08-2010, 03:26
......1st post "I hurt my ass with Benyadrel" . Second !st poster, comminting on ass pains from vocidin/benydryl plugging...

DiRtYjErZ
24-08-2010, 03:34
My adice basses upon my medical background, with nobpluggijg experience is a fleet enema from a pharmacy. Does wonders and may help.

Arobskittle
24-08-2010, 08:28
could be a hemorrhoid......

sebastianbell
24-08-2010, 18:02
after taking some fiber supplements and a couple vics (orally, for the pain) i experienced very little pain for the rest of the day. i had a bowel movement this morning and some of the pink stuff, which i strongly suspect to be the undissolved benadryl, is still appearing, albeit much less so than yesterday. after the bowel movement i'm experiencing a little bit less pain than i did after yesterday's, so i'm led to believe that the solid particulate is irritating the bowel tissue. i will continue taking fiber and probably purchase an enema today, although i do not desire to have anything more in direct contact with the bowel.

in response to some of the replies:


How many vic's did you stick up there? and in what form did you do it? I hope you crushed them and put them in a liquid solution first...but wouldnt that make ALOT of solution....theres alot of powder in those pills....

i crushed the vicodin but i didn't use enough liquid to make it a solution. the consistency was more along the lines of a paste.



...unless you have a VERY low tolerance and only did a couple pills I can't imagine there being much less than a cupfull of water to shove up there.

could you clarify this please? i don't know what you're trying to say


that pink stuff is probably blood.

since i plugged something more along the lines of a paste i have a feeling that it wasn't completely absorbed and the leftover benadryl attached to my bowel movements. other than that, i do believe there is slight bleeding.

doppelganga196
24-08-2010, 20:30
I have only 'plugged' a handful of times, the last EVER was when i plugged a 20mg promethazine tab. All was well at first, then half an hour later i experienced some serious discomfort. It stung, tickled, burned, & didn't get better for hours, jesus i couldn't even sit down!

IMHO don't 'plug' substances you don't need medicinally

qwe
24-08-2010, 21:01
400mg of benadryluhh... you don't need 400mg benadryl unless you enjoy killing your brain cells and talking to your dead grandmother. potentiation doses for antihistamines are down way lower than that

dcraver877
24-08-2010, 21:34
diphenhydramine has an analgesic effect but its more of a burning sensation that anything. I know this because I have anti-itch cream with the active ingredient as diphenhydramine. I know if I put any of that up my rectum, it would burn just the same as it does on the skin. Although it would be more severe since the inside of the rectum is much more sensitive than the external epidermis.

dcraver877
24-08-2010, 21:35
also, i had hemmerhoids after the couple months i decided to smoke meth. Never again. But, my ex-gf gave me some of these suppositories that eased the pain a lot. You should try and pick some of those up. They slide in real easy, and start soothing your pain instantly.

jamesBrown
25-08-2010, 02:12
after taking some fiber supplements and a couple vics (orally, for the pain) i experienced very little pain for the rest of the day. i had a bowel movement this morning and some of the pink stuff, which i strongly suspect to be the undissolved benadryl, is still appearing, albeit much less so than yesterday. after the bowel movement i'm experiencing a little bit less pain than i did after yesterday's, so i'm led to believe that the solid particulate is irritating the bowel tissue. i will continue taking fiber and probably purchase an enema today, although i do not desire to have anything more in direct contact with the bowel.

in response to some of the replies:



i crushed the vicodin but i didn't use enough liquid to make it a solution. the consistency was more along the lines of a paste.



could you clarify this please? i don't know what you're trying to say

since i plugged something more along the lines of a paste i have a feeling that it wasn't completely absorbed and the leftover benadryl attached to my bowel movements. other than that, i do believe there is slight bleeding.

I was saying that in order to mix crushed up pills with water to make it a solution that is capable of going up your butt without injuring you...you would need to use alot of water because those pills break up into ALOT of powder(unless you only used one or two pills meaning you have a low tolerance)...and since you need to use alot of water to mix up with the pills...the end result would be ALOT of shit to stick up your butt. I dont see the benefit of rectally administering vicoden....theres just too much inactive material.